Alert archive / North Carolina / Flash Flood Warnings in 2010

Flash Flood Warning 35, NWS Raleigh, NC

June 29, 2010Wayne County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 29, 2010, 3:32 PM EDT for Wayne County, North Carolina. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2010, 3:32 PM EDT (19:32 UTC)
Expired
Jun 29, 2010, 5:00 PM EDT
In force
88 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2010-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2010-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1370 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WGUS52 KRAH 291932
FFWRAH
NCC191-292100-
/O.NEW.KRAH.FF.W.0035.100629T1932Z-100629T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT TUE JUN 29 2010

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A 

* FLASH FLOOD WARNING FOR...
  WAYNE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 500 PM EDT

* AT 319 PM EDT...LOCAL LAW ENFORCEMENT REPORTED THUNDERSTORMS       
  WITH VERY HEAVY RAIN PRODUCING FLOODING IN GOLDSBORO IN WAYNE      
  COUNTY. DOPPLER RADAR ESTIMATED THAT 2 TO 3 INCHES OF RAIN HAVE    
  FALLEN OVER GOLDSBORO AND AN ADDITIONAL 1 TO 2 INCHES ARE POSSIBLE 
  THROUGH 500 PM.

* LOCATIONS THREATENED WITH FLOODING INCLUDE GOLDSBORO...NEW HOPE...
  PIKEVILLE...AND WALNUT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS 6 INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. TURN AROUND...
DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING...
1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT
AGENCY.

&&

LAT...LON 3535 7782 3529 7782 3522 7803 3546 7813
      3558 7783 3557 7782 3542 7782 3540 7780
      3536 7780

$$

13
1 follow-up statement
140 
WGUS72 KRAH 292055
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
455 PM EDT TUE JUN 29 2010

NCC191-292102-
/O.EXP.KRAH.FF.W.0035.000000T0000Z-100629T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE NC-
455 PM EDT TUE JUN 29 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM EDT FOR WAYNE
COUNTY...

AT 450 PM EDT...HEAVY RAIN HAS MOVED NORTH OF GOLDSBORO. WHILE 
ANOTHER SERIES OF SHOWERS WILL MOVE ACROSS THE AREA THROUGH 600 
PM...THE ADDITIONAL RAINFALL WILL NOT CAUSE ANY ADDITIONAL 
FLOODING AND THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3535 7782 3529 7782 3522 7803 3546 7813
      3558 7783 3557 7782 3542 7782 3540 7780
      3536 7780

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 2:55 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 29, 2:55 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
255 PM EDT TUE JUN 29 2010

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS
EVENING AND DRIFT SLOWLY SOUTHEAST ACROSS THE REGION THROUGH
WEDNESDAY. DRIER AND MUCH COOLER WILL OVERSPREAD THE REGION
WEDNESDAY NIGHT INTO THURSDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
AS OF 250 PM TUESDAY...

SEVERE THUNDERSTORM WATCH NUMBER 428 HAS BEEN ISSUED FOR THE
SANDHILLS...SOUTHERN PIEDMONT AND COASTAL PLAIN UNTIL 01Z.   SEVERE
STORMS BEING DRIVEN BY LOW LEVEL CONVERGENCE ALONG A PREFRONTAL
TROUGH AND STRONG DESTABILIZATION.  HAVE HAD NUMEROUS REPORTS OF
WIND DAMAGE IN RICHMOND AND WAYNE COUNTIES SO FAR.  UPDATE TO COME
SHORTLY.

&&

.SHORT TERM/THURSDAY THROUGH THURSDAY NIGHT/...
AS OF 245 PM TUESDAY...

SURFACE COLD FRONT WILL PUSH SOUTH TOWARD THE NC/SC BORDER BY
THURSDAY MORNING....AS BROAD HIGH PRESSURE BUILDS SOUTHEAST ACROSS
THE GREAT LAKES AND THE AIRMASS DRIES OUT SIGNIFICANTLY WITH PWS
FALL BELOW ONE INCH.  12Z NAM CAME IN WITH A FASTER PUSH OF THE
FRONT...MORE IN LINE WITH OTHER MODEL FORECASTS.  ALTHOUGH MODEL QPF
FIELDS SHOW PRECIP ALONG THE SOUTHERN FRINGES OF THE CWA...INCLINED
TO KEEP THURSDAY DRY GIVEN INCREASING SUBSIDENCE...FALLING PWS...AND
WEAK LOW LEVEL COLD ADVECTION WILL KEEP.  HAVE GONE WITH HIGHS NEAR
NAM MOS GUIDANCE WITH THE NORTHERLY AND COOLER LOW LEVEL FLOW
REGIME.  SURFACE RIDGE AXIS IS FORECAST TO BE JUST WEST OF THE
MOUNTAINS ON THURSDAY NIGHT.  CONTINUED ADVECTION OF DRIER AIR
AROUND THE HIGH FROM THE NORTH WILL LEAD TO A MUCH MORE REFRESHING
NIGHT WITH OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 245 PM TUESDAY...

A PLEASANT 4TH OF JULY WEEKEND ON TAP WITH HIGH PRESSURE INFLUENCE
OVER MUCH OF NC.  UPPER LEVEL RIDGING IS EXPECTED TO BUILD EASTWARD
TOWARD THE OHIO/TENNESSEE VALLEY REGIONS...WHILE A DEEPENING UPPER
TROUGH OFF THE EAST COAST CUTS INTO AN UPPER LOW SOMEWHERE BETWEEN
THE OBX AND BERMUDA.  THE ECMWF IS ONE THE WESTERN SIDE OF MEDIUM
RANGE MODEL SOLUTIONS...BUT THE ENTIRE TROUGH AXIS IS TROUGH AXIS IS
FORECAST TO SLOWLY RETROGRADE TOWARD THE EAST COAST BY EARLY NEXT
WEEK..AND THUS THE ECMWF IS SLIGHTLY FAVORED.   WITH CENTRAL NC
CENTERED SQUARELY IN THE RIDGE/TROUGH COUPLET OVER THE
WEEKEND...CONDITIONS WILL REMAIN DRY WITH LITTLE CLOUD OVER AND
TEMPS AT OR JUST BELOW NORMAL IN THE MID TO UPPER 80S (LOWS IN THE
LOW TO MID 60S).  THE LOW LEVEL FLOW IS EXPECTED TO SLOWLY TURN FROM
NORTHEASTERLY TO SOUTHEASTERLY AS SURFACE HIGH PRESSURE RIDGE SLIDES
EAST OF THE AREA...AND THE UPPER RIDGE BECOMES DOMINANT ALONG THE
EAST COAST...LEADING TO FURTHER WARMING BY EARLY NEXT WEEK...WITH
LOW TO MID 90S POSSIBLE BY MON/TUE.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 1255 PM TUESDAY...

WHILE MAINLY VFR CONDITIONS ARE EXPECTED THROUGH 2 PM
WEDNESDAY...THERE WILL BE BRIEF PERIODS OF MVFR VISIBILITIES AND
CEILINGS IN THE VICINITY OF SCATTERED THUNDERSTORMS LATER THIS
AFTERNOON AND TONIGHT. CONVECTIVE COVERAGE IS EXPECTED TO BE
GREATEST OVER THE SE HALF OF THE REGION OR ROUGHLY ALONG AND EAST OF
HIGHWAY 1. STRONG WINDS WITH GUSTS NEAR 40KTS MAY OCCUR IN VICINITY
OF THE STORMS ALONG WITH FREQUENT LIGHTNING STRIKES.

A COLD FRONT APPROACHING FROM THE NW IS RESPONSIBLE FOR INITIATING
THIS ROUND OF CONVECTION. THIS FRONT WILL DRIFT E-SE ACROSS THE
NORTHERN COUNTIES AFTER MIDNIGHT. THE FRONT WILL CONTINUE TO SERVE
AS A FOCUS WITH THE DEVELOPMENT OF SHOWERS AND A FEW T-STORMS
WEDNESDAY AFTERNOON IN THE VICINITY OF KFAY.

HIGH PRESSURE WILL BUILD INTO CENTRAL NC FROM THE NW WEDNESDAY NIGHT
AND THURSDAY. THE INFLUENCE OF THIS WEATHER SYSTEM WILL RESULT IN A
PROLONG PERIOD OF VFR CONDITIONS AND GREATLY DIMINISH THE CHANCE FOR
CONVECTION THROUGH THE REMAINDER OF THE WORK WEEK AND INTO THE FIRST
HALF OF THE HOLIDAY WEEKEND.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...SMITH
NEAR TERM...WSS
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...WSS
Hazardous weather outlook, Jun 29, 2:13 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
213 PM EDT TUE JUN 29 2010

NCZ028-042-043-073>078-083>086-088-089-301000-
EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
213 PM EDT TUE JUN 29 2010

...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS...SOME SEVERE...WILL CROSS THE SOUTHERN
HALF OF CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. THE
PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. IN
ADDITION...THE STORMS WILL PRODUCE FREQUENT OR CONTINUOUS
LIGHTNING STRIKES AS WELL AS TORRENTIAL DOWNPOURS THAT WILL RESULT
IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
SANDHILLS AND SOUTHERN COASTAL PLAIN WEDNESDAY. AN ISOLATED SEVERE
STORM OR TWO IS POSSIBLE WEDNESDAY AFTERNOON AND EVENING.
THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING DOWNBURST WINDS
AND LARGE HAIL. HEAVY DOWNPOURS MAY ALSO LEAD TO LOCALIZED
FLOODING OF STREETS AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL
WEATHER SERVICE.

NCZ007>011-021>027-038>041-301000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
213 PM EDT TUE JUN 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL
NORTH CAROLINA THIS AFTERNOON AND PERSIST WELL INTO THE NIGHT. A
FEW STORMS COULD BECOME SEVERE WITH THE PRIMARY THREAT OF
DAMAGING DOWNBURST WINDS. IN ADDITION...HEAVY DOWNPOURS MAY
RESULT IN LOCALIZED FLOODING OF STREETS AS WELL AS CREEKS AND
STREAMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, Jun 29, 2:34 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
234 PM EDT TUE JUN 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     GOLDSBORO               35.37N 77.98W
06/29/2010                   WAYNE              NC   LAW ENFORCEMENT

            REPORT OF POWERLINES AND LIMBS DOWN IN GOLDSBORO.

&&

SMITH
Local storm report, Jun 29, 2:44 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
244 PM EDT TUE JUN 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     ROCKINGHAM              34.94N 79.76W
06/29/2010                   RICHMOND           NC   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTS A LARGE OAK TREE AND POWERLINES
            DOWN. EMERGENCY OFFICIALS REPORT NUMEROUS OTHER TREES
            DOWN IN ROCKINGHAM.

&&

SMITH
Special weather statement, Jun 29, 2:45 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT TUE JUN 29 2010

NCZ073>075-292000-
STANLY-MONTGOMERY-MOORE-
INCLUDING THE CITIES OF...ALBEMARLE...TROY...SOUTHERN PINES
245 PM EDT TUE JUN 29 2010

...STRONG THUNDERSTORMS WILL OCCUR THROUGH 4 PM...

AT 240 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED STRONG THUNDERSTORMS FROM NEAR ALBEMARLE...TO CARTHAGE
AND VASS...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WERE CAPABLE
OF PRODUCING WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...AND
OCCASIONAL LIGHTNING. IF A THUNDERSTORM MOVES NEARBY OR OVERHEAD...
REMAIN INDOORS. DO NOT USE ELECTRICAL APPLIANCES UNTIL A
THUNDERSTORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 9 PM.

DJF
Local storm report, Jun 29, 3:06 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
306 PM EDT TUE JUN 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     GOLDSBORO               35.37N 77.98W
06/29/2010                   WAYNE              NC   LAW ENFORCEMENT

            DIME SIZE HAIL IN GOLDSBORO

&&

SMITH
Local storm report, Jun 29, 3:08 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
308 PM EDT TUE JUN 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      3 ENE GOLDSBORO         35.39N 77.92W
06/29/2010                   WAYNE              NC   AMATEUR RADIO

            CAR STRANDED IN HIGH WATER.

&&

SMITH
Local storm report, Jun 29, 3:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
326 PM EDT TUE JUN 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     ROCKINGHAM              34.94N 79.76W
06/29/2010                   RICHMOND           NC   TRAINED SPOTTER

            LARGE LIMBS DOWN AT OLD SALEM AND ELLINGTON

0200 PM     TSTM WND DMG     2 NNE ROCKINGHAM        34.97N 79.74W
06/29/2010                   RICHMOND           NC   TRAINED SPOTTER

            ONE TREE DOWN NICHOLSON RD AT ROBERDEL RD

0200 PM     TSTM WND DMG     ROCKINGHAM              34.94N 79.76W
06/29/2010                   RICHMOND           NC   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTS A LARGE OAK TREE AND POWERLINES
            DOWN. EMERGENCY OFFICIALS REPORT NUMEROUS OTHER TREES
            DOWN IN ROCKINGHAM.

0220 PM     TSTM WND DMG     GOLDSBORO               35.37N 77.98W
06/29/2010                   WAYNE              NC   LAW ENFORCEMENT

            REPORT OF POWERLINES AND LIMBS DOWN IN GOLDSBORO.

0235 PM     TSTM WND DMG     GOLDSBORO               35.37N 77.98W
06/29/2010                   WAYNE              NC   LAW ENFORCEMENT

            DIME SIZE HAIL IN GOLDSBORO

0245 PM     FLASH FLOOD      3 ENE GOLDSBORO         35.39N 77.92W
06/29/2010                   WAYNE              NC   AMATEUR RADIO

            CAR STRANDED IN HIGH WATER.

&&

SMITH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:39 PM EDTSpecial Weather StatementRAHDavidson66 min
Jun 28, 9:41 PM EDTSpecial Weather StatementRAHAlamance64 min
Jun 28, 10:58 PM EDTSevere Thunderstorm WarningRAHFranklin, Wake62 min
Jun 28, 11:21 PM EDTSpecial Weather StatementRAHChatham54 min
Jun 28, 11:33 PM EDTSpecial Weather StatementRAHNash72 min
Jun 29, 1:31 PM EDTSpecial Weather StatementRAHRichmond59 min
Jun 29, 1:41 PM EDTSevere Thunderstorm WarningRAHRichmond49 min
Jun 29, 1:53 PM EDTSevere Thunderstorm WarningRAHWayne37 min
Jun 29, 2:01 PM EDTAreal Flood AdvisoryRAHRichmond75 min
Jun 29, 2:08 PM EDTAreal Flood AdvisoryRAHWayne82 min
Jun 29, 2:13 PM EDTSevere Thunderstorm WarningRAHScotland52 min
Jun 29, 2:22 PM EDTFlash Flood WarningRAHWayne68 min
Jun 29, 2:31 PM EDTSevere Thunderstorm WarningRAHWayne59 min
Jun 29, 3:00 PM EDTSevere Thunderstorm WarningRAHMontgomery33 min
Jun 29, 3:06 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett69 min
Jun 29, 3:07 PM EDTSevere Thunderstorm WarningRAHWayne53 min
Jun 29, 3:21 PM EDTSevere Thunderstorm WarningRAHHarnett, Lee39 min
Jun 29, 3:38 PM EDTSpecial Weather StatementRAHDavidson, Randolph52 min
Jun 29, 3:42 PM EDTSpecial Weather StatementRAHMontgomery, Stanly63 min
Jun 29, 3:49 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson, Wayne71 min
Jun 29, 3:59 PM EDTSpecial Weather StatementRAHLee, Moore61 min
Jun 29, 4:05 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake55 min
Jun 29, 4:06 PM EDTSevere Thunderstorm WarningRAHAnson, Stanly38 min
Jun 29, 4:22 PM EDTSpecial Weather StatementRAHRichmond53 min
Jun 29, 4:28 PM EDTSevere Thunderstorm WarningRAHDavidson, Guilford, Randolph25 min
Jun 29, 4:40 PM EDTSpecial Weather StatementRAHRandolph65 min
Jun 29, 5:00 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wilson45 min
Jun 29, 5:03 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Richmond, Scotland57 min
Jun 29, 5:15 PM EDTSpecial Weather StatementRAHStanly45 min
Jun 29, 5:20 PM EDTSevere Thunderstorm WarningRAHChatham38 min
Jun 29, 5:27 PM EDTSevere Thunderstorm WarningRAHWake39 min
Jun 29, 5:30 PM EDTSpecial Weather StatementRAHEdgecombe60 min
Jun 29, 5:31 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Moore44 min
Jun 29, 5:35 PM EDTSevere Thunderstorm WarningRAHEdgecombe40 min
Jun 29, 5:43 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke, Richmond, Scotland77 min
Jun 29, 6:38 PM EDTSpecial Weather StatementRAHWake37 min
Jun 29, 6:47 PM EDTSpecial Weather StatementRAHStanly58 min
Jun 29, 7:15 PM EDTSpecial Weather StatementRAHBladen60 min
Jun 29, 7:21 PM EDTSpecial Weather StatementRAHWayne54 min
Jun 29, 7:28 PM EDTSevere Thunderstorm WarningRAHSampson62 min

Nearby

Flash Flood Warnings in North Carolina, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.